Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A counterexample to a group completion conjecture of J C Moore

Zbigniew Fiedorowicz

Algebraic & Geometric Topology 2 (2002) 33–35

arXiv: math.AT/0202260

Abstract

We provide a simple explicit counterexample to a group completion conjecture for simplicial monoids attributed to J C Moore.

Keywords
simplicial monoid, group completion
Mathematical Subject Classification 2000
Primary: 18G30
Secondary: 55R35
References
Forward citations
Publication
Received: 25 June 2001
Revised: 11 January 2002
Accepted: 11 January 2002
Published: 19 January 2002
Authors
Zbigniew Fiedorowicz
Department of Mathematics
The Ohio State University
Columbus OH 43210-1174
USA
http://www.math.ohio-state.edu/~fiedorow/